Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Back pain near waistline, bronchial cough, Tramadol cause seizures

I have a pain on the right side of my back, near the waitseline. I notice it hurts after I take ditializim. Along with this I have a cough . I don t hurt though when I cough only about 12 hr after taking the Rx. I started with a bronchial cough and it has been 6 weeks since. Been to the GP, had a seizure from taking TRAMADOL ended in Hospital.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

You have not mentioned about additional drugs being taken. Some drugs (such as ramipril, enalapril, lisinopril etc) for hypertension cause dry cough. So, it may not be exactly bronchitis, but drug-induced cough, if you are on any of these drugs.

Further, the pain on the right side of back is possibly due to either

- spasm of the back muscles due to cough (a short course of combination of anti-inflammatory pain-killers + muscle relaxants will cure it); or

- underlying kidney problem, such as UTI.

Consult your doctor who will examine you and modify your treatment if deemed necessary.

Dr. Rakesh Karanwal
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor